# SDR CA960311023

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: #2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF, THE CREW CARRIED OUT A PRECAUTIONARY ENGINE SHUT DOWN DUE TO VIBRATION.
